Journal of Symbolic Logic

Definability and Undefinability with Real Order at the Background

Yuri Gurevich and Alexander Rabinovich

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 65, Issue 2 (2000), 946-958.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183746087

Mathematical Reviews number (MathSciNet)
MR1771095

Zentralblatt MATH identifier
0963.03062

JSTOR
links.jstor.org

Citation

Gurevich, Yuri; Rabinovich, Alexander. Definability and Undefinability with Real Order at the Background. J. Symbolic Logic 65 (2000), no. 2, 946--958. https://projecteuclid.org/euclid.jsl/1183746087


Export citation